# SDR IPXA3677481

- Difficulty date: March 11, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37863
- Aircraft time: 4,799 hours, 1,667 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587699
- Condition: Dented
- Location: Bs 654 Rbl5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C01 2 DENTS ON M/D CARGO FLOOR PANEL 231FFF.   REPAIRED IAW EO NR B767-5320-9693-H.
